# SDR USAA2011041991545

- Difficulty date: April 12, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602224
- Part serial: 570
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - DISBONDED AREA ON LOWER SURFACE OF NR 5 SLAT TRAILING EDGE WEDGE. REPAIRED AREA ON LOWER SURFACE OF NR 5 SLAT TRAILING EDGE WEDGE IAW B737-400 SRM 57-43-02, 51-70-10.
